Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have low BP, low hemoglobin. Get tired easily, discoloration during periods. Is it due to low blood count?

I am a girl of age 20 , and my periods are not correct . i consulted a doctor and have the medicine for 1 year for the correctness of the period . I have low BP and blood content in the body is less. I got well tired when gone for some trip or journey. I got discolored or skin tan get dark during the period days. I want to know whether its due to low blood count in the body?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
with low BP and low Hb% the first thing you need to do is keep yourself adequately hydrated . also a bit of dietary modification including fresh fruits (esp banana,apples , dates), green leafy vegetables (like spinach,) , jaggery and iron fortified food stuff like corn flakes. your choices are broader in case you take non veg as can take iron supplements during periods but then taking iron supplements for long time causes constipation in many.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor